# SDR SWAA2024103041512

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BTW BS 303.9 TO BS 328 LBL 54 WL 208.1 AT FWD GALLEY AREA 2024-593138<[01] TOOL USED ULTRASONIC EQUIPMENT PN: 45MG SN 130061901; DUE DATE. 12-JUN-25;[02] REPLACED INNER CHORD AND FASTENERS LOCATED BTW BS 303.9 TO BS 360 LBL 54 WL 208.1 AT FWD GALLEY AREA. I.A.W B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #141A8110; SHEET 9; REV A.  SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2.  REPLACED INNER CHORD AND FASTENERS LOCATED BTW BS 270 TO BS 360 LBL 54 WL 208.1 AT FWD GALLEY AREA. I.A.W B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #141A8110; SHEET 9; REV A.  SEE INDIVIDUAL SIGN OFF BELOW;[04] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
